File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A Semi-smooth Newton Method for Inverse Problem with Uniform Noise

TitleA Semi-smooth Newton Method for Inverse Problem with Uniform Noise
Authors
Issue Date2018
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0885-7474
Citation
Journal of Scientific Computing, 2018, v. 75, p. 713-732 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/252743
ISSN
2017 Impact Factor: 1.814
2015 SCImago Journal Rankings: 1.724
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorWen, Y-
dc.contributor.authorChing, WK-
dc.contributor.authorNg, M-
dc.date.accessioned2018-05-03T02:48:33Z-
dc.date.available2018-05-03T02:48:33Z-
dc.date.issued2018-
dc.identifier.citationJournal of Scientific Computing, 2018, v. 75, p. 713-732-
dc.identifier.issn0885-7474-
dc.identifier.urihttp://hdl.handle.net/10722/252743-
dc.languageeng-
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0885-7474-
dc.relation.ispartofJournal of Scientific Computing-
dc.rightsThe final publication is available at Springer via http://dx.doi.org/[insert DOI]-
dc.titleA Semi-smooth Newton Method for Inverse Problem with Uniform Noise-
dc.typeArticle-
dc.identifier.emailChing, WK: wching@hku.hk-
dc.identifier.authorityChing, WK=rp00679-
dc.identifier.doi10.1007/s10915-017-0557-x-
dc.identifier.hkuros284947-
dc.identifier.volume75-
dc.identifier.spage713-
dc.identifier.epage732-
dc.identifier.isiWOS:000428565100006-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats